# SDR AALA201708259036

- Difficulty date: August 11, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY LOWER SILL CENTER FITTING AT STRINGER 23R, BETWEEN FR 66 AND FR 68. REPLACED CENTER FITTING IAW SRM 51-72-11 AND DRAWING D53480505.
